Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 15, NWS Springfield, MO

March 17, 2008Dent County, Texas County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Mar 17, 2008, 9:20 PM CDT for Dent County, Texas County, Wright County, Missouri. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2008, 9:20 PM CDT (02:20 UTC)
Expired
Mar 18, 2008, 9:00 AM CDT
In force
12 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Texas County, MO, Wright County, MO

The radar

The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 4:45 AM CDTFLASH FLOOD3 W Grovespring, MOHIGHWAY M WEST OF GROVE SPRING CLOSED DUE TO FLOODING
Mar 18, 6:30 AM CDTFLASH FLOODGrovespring, MOM HIGHWAY NEAR GROVESPRING FLOODED. WIDESPREAD FLOODING OF LOW WATER CROSSINGS THROUGHOUT COUNTY.
Mar 18, 9:10 AM CDTFLASH FLOOD2 W Grovespring, MOJUST WEST OF GROVE SPRINGS HWY M IS FLOODED AND IMPASSABLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 445 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 180222
FFWSGF
MOC065-215-229-180800-
/O.NEW.KSGF.FF.W.0015.080318T0220Z-080318T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT MON MAR 17 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 AM CDT.

* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THAT NUMEROUS SHOWERS AND THUNDERSTORMS WERE IMPACTING PORTIONS OF
  WRIGHT...TEXAS...AND DENT COUNTIES.  RAINFALL AMOUNTS WILL RANGE FROM
  ONE HALF INCH UP TO THREE INCHES BY 3 AM.  ADDITIONAL SHOWERS AND 
  THUNDERSTORMS WILL DEVELOP OVER OKLAHOMA AND TRACK ACROSS THESE
  WARNED AREAS TONIGHT AND INTO TUESDAY MORNING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  HOUSTON...MOUNTAIN GROVE...SALEM...CABOOL...HARTVILLE...LICKING...
  MANSFIELD...NORWOOD AND RAYMONDVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3758 9117 3758 9131 3751 9131 3750 9121
      3741 9122 3742 9165 3705 9167 3707 9269
      3748 9269 3748 9226 3761 9225 3760 9182
      3779 9181 3779 9132 3771 9131 3769 9116

$$

CRAMER
1 follow-up statement
000 
WGUS53 KSGF 180752
FFWSGF
MOC065-215-229-181400-
/O.EXT.KSGF.FF.W.0015.000000T0000Z-080318T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 900 AM CDT.

* AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA EXTENDING BACK TO THE SOUTHWEST ACROSS NORTHERN        
  ARKANSAS INTO CENTRAL OKLAHOMA. THIS ACTIVITY WILL CONTINUE TO     
  TRACK ACROSS THE WARN AREA OVERNIGHT. ONE TO TWO INCHES OF         
  RAINFALL HAVE ALREADY FALLEN ACROSS PORTIONS OF THE WARNED         
  AREA...WITH ADDTIONAL THREE TO FIVE INCHES POSSIBLE ACROSS THE     
  AREA. THIS FLASH FLOOD WARNING IS AN EXTENSION OF THE PREVIOUS 
  FLASH FLOOD WARNING FOR THE WARNED AREA.   

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  HOUSTON...MOUNTAIN GROVE...SALEM...CABOOL...HARTVILLE...LICKING...
  MANSFIELD...NORWOOD AND RAYMONDVILLE.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

LAT...LON 3758 9117 3758 9131 3751 9131 3750 9121
      3741 9122 3742 9165 3705 9167 3707 9269
      3748 9269 3748 9226 3761 9225 3760 9182
      3779 9181 3779 9132 3771 9131 3769 9116

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 17, 6:40 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 17, 6:40 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT MON MAR 17 2008

...UPDATE TO AVIATION...

.DISCUSSION...

FORECAST CHALLENGES TODAY DEAL WITH RAIN AMOUNTS TONIGHT THROUGH
WEDNESDAY MORNING AND SEVERE WEATHER POTENTIAL THIS AFTERNOON AND
EVENING.

SHORT TERM (TODAY THROUGH WEDNESDAY)...

SURFACE ANALYSIS SHOWING BOUNDARY FROM NORTHEAST MISSOURI EXTENDING
SOUTHWEST INTO SOUTH CENTRAL KANSAS. THIS WAS THE FOCUS OF THIS
MORNINGS CONVECTION AS SHOWERS AND THUNDERSTORMS DEVELOPED AND
MOVED NORTH THROUGH THE CWA. RADAR SHOWING SOME WEAK SHOWERS
MOVING INTO SOUTHEAST KANSAS AND WESTERN MISSOURI THIS AFTERNOON
ALONG THIS BOUNDARY. A LOT OF CLOUDS OVER THE CWA AND CONVECTION
FROM THIS MORNING HAS STABILIZED THE ATMOSPHERE SOME THIS MORNING.
UPPER LOW CONTINUES OVER DESERT SOUTHWEST AND LOTS OF GULF
MOISTURE HAS SURGED NORTH INTO EAST TEXAS AND OKLAHOMA. DEW POINTS
IN THE MID 60S ACROSS TEXAS AND MID 50S IN EASTERN OKLAHOMA.

LOOKING AT MODEL SOUNDINGS...IT LOOKS LIKE ALL CONVECTION IN THE
CWA WILL BE ELEVATED THIS AFTERNOON. LCLS GET PRETTY LOW DOWN NEAR
THE ARKANSAS LINE...BUT EVEN HERE CONVECTION SHOULD BE ELEVATED.
DID CONTINUE MENTION OF ISOLATED TORNADOES DOWN NEAR THE STATE
LINE FOR THIS AFTERNOON. LOOKS THOUGH THAT THE MAIN THREAT WITH
THUNDERSTORMS WILL BE HAIL. WILL NEED TO MONITOR THE SITUATION
THIS AFTERNOON AS TEMPERATURES CLIMB INTO THE LOW 60S ACROSS
SOUTHWEST MISSOURI. WE GET ANY SUN BREAKS TO ALLOW MORE
HEATING TO BREAK THE LOW LEVEL INVERSION...THE SITUATION MAY
RAPIDLY CHANGE.

HEAVY RAIN GETS GOING TONIGHT AS FRONTAL BOUNDARY MOVES INTO
CENTRAL PORTIONS OF THE CWA. MODEL SOUNDINGS FOR THIS TIME SHOW
PWATS AROUND 1.5 INCHES OVERNIGHT. UPPER WINDS LOOK TO BE PARALLEL
TO THE FRONT WHICH WOULD BE A GOOD SETUP FOR TRAINING
THUNDERSTORMS. FRONT SLOWLY MOVES SOUTHEAST THROUGH THE DAY
TUESDAY AS MORE GULF MOISTURE GETS PULLED UP ALONG THE FRONT. BOTH
GFS AND WRF SHOWING IMPRESSIVE 6 HOURLY QPF FORECASTS BASICALLY
ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR FROM 12Z THROUGH THE
AFTERNOON. BELIEVE GOING 2 TO 4 INCHES OF RAINFALL WITH LOCALIZED
5 INCHES WE HAVE GOING IN THE WATCH STILL LOOKS GOOD. MAY NEED TO
START SHAVING OFF COUNTIES NORTH AND WEST OF INTERSTATE 44 FROM
THE WATCH AFTER TUESDAY MORNING AS THEY WILL MOST LIKELY GET THEIR
HEAVY RAINFALL EARLIER TONIGHT. BUT WILL WAIT AND SEE WHERE THE
AXIS OF THE HEAVY RAINFALL SETS UP BEFORE PULLING ANY COUNTIES.

DID GO AHEAD AND EXTEND THE WATCH THROUGH WEDNESDAY MORNING AS THE
FRONT SLOWLY MOVES SOUTHEAST. MAY NEED TO EXTEND EVEN FURTHER INTO
WEDNESDAY AS UPPER LOW IS SLOW TO MOVE THROUGH ARKANSAS AND WE GET
SOME WRAP AROUND MOISTURE.

CLAYCOMB

LONG TERM (THURSDAY THROUGH MONDAY)...

WEATHER DURING THE LONG TERM PERIOD WILL BE CHARACTERIZED BY A
SERIES OF WEAK PULSES OF SHORT WAVE ENERGY MOVING THROUGH THE
REGION AS THE UPPER LEVEL PATTERN TRANSITIONS FROM RIDGING TO MORE
ZONAL FLOW AND BACK TO CENTRAL CONUS RIDGING. THE FIRST IMPULSE
WILL PUSH THROUGH EARLY ON FRIDAY BUT THE CWA WILL LIKELY REMAIN
DRY WITH THE EXCEPTION OF A FEW LIGHT SHOWERS ACROSS THE NORTH.
TEMPERATURES SHOULD WARM NICELY IN ADVANCE OF THIS SYSTEM BUT COOL
BACK DOWN IN THE WAKE OF A SURFACE COLD FRONT MOVING THROUGH
DURING THE LATE MORNING AND AFTERNOON FRIDAY.

THE AFOREMENTIONED COLD FRONT WILL CUT OFF THE GULF FLOW AND MOISTURE
WILL BE SLOW TO RETURN IN ADVANCE OF THE NEXT SYSTEM. THE 00Z GFS
INDICATED A WELL DEVELOPED SURFACE LOW PRESSURE SYSTEM WOULD FORM
OVER THE CENTRAL PLAINS AS NORTHERN AND SOUTHERN STREAM JET ENERGY
BEGAN TO PHASE A BIT. THE 12Z GFS RUN CONTINUES TO USHER IN A
SHARP SHORT WAVE TROUGH COUPLED WITH A LEFT EXIT REGION OF THE
JET...BUT HESITATES TO DEVELOP SURFACE CYCLOGENESIS. WITH THE
ECMWF PLAYING A ROLE IN BETWEEN THE TWO GFS RUNS...OPTED TO DO THE
SAME WITH THE FORECAST...MENTIONING A CHANCE FOR SHOWERS AND
THUNDERSTORMS LATE SATURDAY INTO SUNDAY MORNING. TEMPERATURES WILL COOL
QUITE SHARPLY WITH COLD AIR ADVECTION...GOOD MIXING...AND 850
TEMPS APPROACHING -4C ON SUNDAY. SHOULD BEGIN TO WARM AGAIN BY
LATE MONDAY INTO TUESDAY AS ANOTHER...POTENTIALLY BETTER
DEVELOPED...STORM SYSTEM BEGINS TO TAKE SHAPE OVER THE PLAINS.

BARJENBRUCH

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...RAINFALL BEGINNING TO EXPAND ACROSS THE
REGION AND THIS TREND WILL CONTINUE FOR THE NEXT SEVERAL HOURS.
PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE
ENTIRE TAF CYCLE. VIS/CIG LEVELS REMAIN VFR FOR THE MOMENT...BUT
THIS WILL RAPIDLY CHANGE THIS EVENING. AS THUNDERSTORMS EXPAND AND
FILL IN ACROSS THE AREA...MVFR VIS/CIG WILL DEVELOP OVER THE NEXT
FEW HOURS. IFR CIGS ARE EXPECTED TO FILTER IN AS A COLD FRONT
APPROACHES JLN AROUND MIDNIGHT...SGF AFTER 09Z. LOW LEVEL WIND
SHEAR WILL CONTINUE THROUGH MOST OF TONIGHT AS A STRONG LOW LEVEL
JET PERSISTS ACROSS THE AREA. IFR CIGS AND MVFR VIS WILL BE THE
GENERAL RULE FOR MOST OF THE REGION TUESDAY. RAIN LOOKS TO EXIT
THE JLN AERODROME TUESDAY AFTERNOON...BUT WILL LINGER LONGER AT
THE SGF AERODROME. VIS/CIG RESTRICTIONS WILL LIKELY CONTINUE AFTER
THE END OF THE VALID TAF CYCLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 17, 8:09 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT MON MAR 17 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
809 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THUNDERSTORMS WILL CONTINUE TO IMPACT AREAS OF THE MISSOURI OZARKS
 ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. SIGNIFICANT
 WIDESPREAD FLOODING WILL BECOME THE PRIMARY HAZARD WITH THIS
 EPISODE OF HEAVY RAIN.

 LARGE HAIL UP TO THE SIZE OF QUARTERS CAN NOT BE RULED OUT DURING
 THE OVERNIGHT PERIOD. INSTABILITY WILL HAVE A TENDENCY TO INCREASE
 THROUGH THE NIGHT AS LOW LEVEL MOISTURE SPREADS IN FROM THE GULF.
 THIS INSTABILITY MAY BECOME SUFFICIENT FOR MARGINALLY SEVERE
 STORMS.

 THERE IS A VERY LOW RISK FOR TORNADOES ACROSS FAR SOUTHERN MISSOURI.
 THIS RISK IS DEPENDENT UPON THE POSSIBILITY OF LOW LEVEL
 INSTABILITY DEVELOPING...WHICH WOULD ENABLE STORMS TO BECOME BASED
 WITHIN LOWER LEVELS OF THE ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL CONTINUE ACROSS
  MUCH OF THE MISSOURI OZARKS ON TUESDAY AND TUESDAY NIGHT AS
  THE FRONTAL BOUNDARY CONTINUES TO SLOWLY PUSH SOUTHEAST.
  WIDESPREAD FLOODING APPEARS LIKELY...ESPECIALLY ACROSS SOUTH
  CENTRAL MISSOURI. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH
  FOR THE MOST RECENT DETAILS REGARDING THE INCREASING THREAT FOR
  SERIOUS FLOODING ACROSS PORTIONS OF THE OUTLOOK AREA.

  A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE
  ACROSS SOUTH CENTRAL MISSOURI ON TUESDAY...ESPECIALLY IF THE
  FRONT IS SLOWER TO MOVE OUT OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Mar 17, 6:36 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     LIGHTNING        4 N LEBANON             37.74N 92.66W
03/17/2008                   LACLEDE            MO   EMERGENCY MNGR

            LACLEDE EMERGENCY MANAGER WAS NOTIFIED BY A CATTLE
            RANCHER THAT THREE COWS HAD BEEN KILLED FROM A LIGHTNING
            STRIKE.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:42 PM CDTFlash Flood WarningSGFBarry, Camden, Christian, Dallas, Greene, Laclede and 10 more6 hr
Mar 17, 9:35 PM CDTRiver Flood WarningSGFMcDonald59 hr
Mar 17, 9:50 PM CDTRiver Flood WarningSGFPulaski4 days
Mar 17, 10:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney6 hr
Mar 18, 1:01 AM CDTFlash Flood WarningSGFDade, Jasper8 hr
Mar 18, 1:52 AM CDTRiver Flood WarningSGFJasper67 hr
Mar 18, 1:58 AM CDTFlash Flood WarningSGFBarry, Barton, Camden, Cedar, Christian, Dallas and 13 more6 hr
Mar 18, 5:30 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Stone, Taney60 min
Mar 18, 6:23 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark54 min
Mar 18, 6:52 AM CDTSevere Thunderstorm WarningSGFTexas, Wright53 min
Mar 18, 7:03 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Mar 18, 7:11 AM CDTFlash Flood WarningSGFSt. Clair6 hr
Mar 18, 7:28 AM CDTFlash Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Mar 18, 9:13 AM CDTRiver Flood WarningSGFLaclede66 hr
Mar 18, 9:44 AM CDTRiver Flood WarningSGFPhelps4 days
Mar 18, 9:44 AM CDTRiver Flood WarningSGFCedar3 days
Mar 18, 9:44 AM CDTRiver Flood WarningSGFJasper3 days

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.